# SDR R7M5342235164

- Difficulty date: April 23, 2002
- Submitted: October 1, 2002
- Operation: Air carrier
- Aircraft: N407SJ
- Make and model: Bell 407
- Aircraft serial: 53422
- Engine: Allsn 250C47B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 407375003107
- Part serial: 0300
- Condition: Inoperative
- Location: Cockpit
- Part time: 32 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TORQUE INDICATOR UNIT INOPERATIVE.  WILL NOT POWER DOWN CORRECTLY AND READS 5 PERCENT HIGHER THAN ECU.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
